Back into Reality

Time flies so fast or I am so slow.

I can’t believe it has been almost a week since our wonderful trip.

Once I came home and went back for chemo, diarrhea came back also.  I am so thankful that I didn’t have it during our trip.

I had to hold off all meds due to severe diarrhea three weeks ago, and because I didn’t want to mess up the chemo cycles again, after I took an anti-diarrhea medicine, I reduced Tykerb from 5 to 4 tabs following an advice from the doctor.

The diarrhea stopped the next day, yet now I felt sluggish and feverish like I had the flu.  The Urinary Tract Infection also came back again.

I’ve read and heard that the side effects of Taxol, the chemo I added, were usually mild, but I am afraid that my side effects are already getting heavier although this is only the 1st week of the 2nd cycle.  I guess it’s because I am taking three medicines, Tykerb, Herceptin, and Taxol, instead of two, Herceptin and Taxol, and a larger dose than the standard.  However, I also read and heard that my combo should work better than only  Herceptin and Taxol.  If that’s true, I can’t whine.  I have to think that I will tolerate with side-effects with Jesus!

While I was on vacation, the Chicago cancer conference released a big exciting report about T-DM1: The media called it as a “smart bomb” or “blockbuster” telling of little side-effects and outstanding effects on HER2+ aggressive breast cancer.  Though for patients who are longing for T-DM1, the news was not new but old, something already informed, I hope this ripple will become bigger and push T-DM1 through, out into the market ASAP.

Meanwhile, thanking God who refreshed my soul, I want to continually pursue to be His worker for His kingdom in spite of my little ability and slow work.

 

Leave a Reply

Your email address will not be published. Required fields are marked *